MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2 APP; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2 APP; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71926-01
Medical Device Problem Codes Device Alarm System (1012); Application Program Problem (2880)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 09/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The investigation was able to successfully start a libre 2 sensor, receive glucose readings and alarm notifications in the application using a similar configuration (iphone 11, ios 15.6.1, 2.7.3.3641) and was not able to confirmed the reported complaint.No failure was found.The device manufacturing date is unknown.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An alarm issue was reported with the adc device in use with iphone se with ios 15.6.1 (system version 2.7.3.3641).The customer experienced a signal loss and could not obtain readings and receive glucose alarms.As a result, the customer was not alerted of changes in glucose level and experienced loss of consciousness however, there was no report of third-party medical intervention.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRE 2 APP
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key17922988
Report Number2954323-2023-45632
Device Sequence Number17841360
Product Code QLG
UDI-Device Identifier00357599810009
UDI-Public00357599810009
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193371
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71926-01
Device Lot Number2.7.3.3641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown